# SDR CHQA201100020

- Difficulty date: January 20, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N11526
- Make and model: Emb EMB-135LR
- Aircraft serial: 145410
- Aircraft time: 18,926 hours, 17,027 cycles
- Engine: Allsn AE3007A
- Engine time: 15,838 hours, 14,757 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Module
- Part number: 14535059401
- Part serial: 145416
- Condition: Faulty
- Location: Zone 200
- Part time: 18,926 hours, 17,027 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED THAT WHEN SELECTING CLIMB THRUST, THE THRUST RATING MODULE ASSEMBLY WENT TO TAKEOFF RESERVE MODE.  THE CREW WAS UNABLE TO CHANGE THRUST RATING MODE AND RETURNED TO MKE, LANDING WITHOUT INCIDENT.  MAINTENANCE FOUND THE THRUST RATING MODULE ASSEMBLY TO BE FAULTY.  MAINTENANCE REPLACED THE THRUST PANEL MODULE ASSEMBLY.  OPERATIONAL CHECKS OF THE THRUST RATING MODULE ASSEMBLY WERE GOOD WITH NO FURTHER DEFECTS NOTED.
